Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 29, Issue 4, 1993
Metadata
 

General Integral Representation of the Holomorphic Functions on the Analytic Subvariety
Shu Jin Chen
pp. 511–533
Abstract | Full-Text PDF (1334 KB) | Metadata

On a Linear Structure of the Quotient Variety by a Finite Reflexion Group
Kyoji Saito
pp. 535–579
Abstract | Full-Text PDF (3278 KB) | Metadata

An r-Matrix Approach to Nonstandard Classes of Integrable Equations
Boris Konopelchenko and Walter Oevel
pp. 581–666
Abstract | Full-Text PDF (7842 KB) | Metadata

Pairings in Categories
Nobuyuki Oda
pp. 667–680
Abstract | Full-Text PDF (1277 KB) | Metadata

Théorème de Division et Stabilité de Systèmes Holonomes
Nguyen Tien Dai
pp. 681–707
Abstract | Full-Text PDF (1594 KB) | Metadata

The Strong Bernstein-Gelfand-Gelfand Resolution for Generalized Kac-Moody Algebras, I — The Existence of the Resolution
Satoshi Naito
pp. 709–730
Abstract | Full-Text PDF (1927 KB) | Metadata